# SDR HNAA0800009

- Difficulty date: December 22, 2007
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 32,678 hours, 35,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 6405451
- Condition: Broken
- Location: Cabin
- Part time: 32,678 hours, 35,744 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR EMERGENCY LIGHTING AT ROW 4 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN AND CONTACT PIN PULLED FROM CONNECTOR 3352-P5.  WIRE WAS REPAIRED AND CONNECTOR PIN WAS REPLACED.  OPS CHECK OF SYSTEM WAS GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.
